# SDR ASOA201709273265

- Difficulty date: September 27, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 32,708 hours, 23,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670334169
- Condition: Corroded
- Location: Bs 677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM CAP WAS FOUND CORRODED AT BS 677,  LBL 9. MAINTENANCE REPLACED THE FLOORBEAM CAP.
